Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Entyvio side effects


Wed, June 12, 2019 11:48 AM

I was diagnosed May 2018 with CD. Recent tests show strictures. Remicade wasn’t effective so just started Entyvio infusions. Just had week 2 infusion last Friday. Having weird feeling of heat on my left hip. Feels like holding a blow dryer on my hip for a couple seconds then it stops. It comes and goes throughout the day. No other side effects except more muscle aches. Hard to differentiate those from the fibromyalgia I also have. Anybody else experienced that weird feeling of heat?

FPO Sesmith
Joined Jun 12, 2019

Thu, July 11, 2019 4:22 PM

Reply posted for LaurCon22.

Hey there - sorry you're experiencing side effects. I've actually been wondering if others out there have had any, because I too am experiencing some. 

I receive Entyvio infusions every 8 weeks, and just had my 6th one in June. I've had UC for 12 years, and was on 6mp and Asacol for most of that time. I tried Remicaid when I was younger, but they thought it was too intense for my age. My doctor switched me off of 6mp last November because of awful side effects and a flare, and put me on the Entyvio. 

Although, since I've been on it, I've been experiencing extreme stomach distention, gas pains, constipation and more. My proctitis will also not go away at all. Most of the symptoms are GI related - but they're not the typical things I experience with UC flares, so I'm thinking it has to be from the Entyvio. 

I also have been experiencing extra back and hip pain. I don't have the heat sensation that you are mentioning, but sometimes the pain does radiate, and come and go. 

Not sure I'll be staying on it!

FPO LaurCon22
Joined Jul 11, 2019

Mon, July 01, 2019 10:50 AM

Reply posted for Sesmith.

I'm at the same dosage point. Had weeks 0 and 2. So far, I'm not seeing any side effects, but unfortunately, I'm not seeing any positive effects either. Trying to be patient and not go BACK on prednisone, but I'm pretty sure my doc is going to recommend that just to stop my flare.

FPO jwiley
Joined May 10, 2019

Thu, June 20, 2019 9:04 AM

Reply posted for Mr FlareUp.

I’m sorry! It’s so frustrating that when we find something that works, it eventually stops. Crazy disease!

FPO Sesmith
Joined Jun 12, 2019

Thu, June 20, 2019 8:29 AM

Reply posted for Sesmith.

I've been on Entyvio for two years and have never had any side effects except being really exhausted at times. Now it seems like it's not working anymore. On to the next one!

FPO Mr FlareUp
Joined Jun 20, 2019

Wed, June 12, 2019 6:01 PM

Reply posted for charbs.

I’m doing the loading doses. I’ve had weeks 0 and 2. Next is in 4 weeks, then every 8 weeks after that. 

FPO Sesmith
Joined Jun 12, 2019

Wed, June 12, 2019 5:22 PM

Reply posted for Sesmith.

Week two infusion? How often do you get entyvio?

FPO charbs
Joined Oct 31, 2016

Related Topics

What's next?
Author Image LC11
Joined Jan 29, 2019

Hi everyone,  I was diagnosed with UC in e....

read more

Remicade for mild symptom...
Author Image EmilyGreene
Joined Mar 6, 2019

DISCLAIMER: I am not one of those wholistic anti....

read more

Thoughts/Experiences with...
Author Image Qurlypuff
Joined Apr 27, 2019

My doctor wants to prescribe mesalamine to me.........

read more